# SDR FDEA201401080070

- Difficulty date: January 8, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 20,685 hours, 11,422 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Part serial: 09286H5099
- Condition: Arced
- Location: Cockpit
- Part time: 3,017 hours, 1,715 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 350,  CAPTAIN`S FRONT WINDSHIELD BEGAN TO ARC.  TURN SWITCH OFF TO SECURE WINDOW.  R & R WINDOW IAW AMM 56-11-11-04.  OPS CHECKED TEMP CONTROL UNIT PER AMM 30-42-00,P BLOCK 501.  TESTED GOOD. OPS CHECKED WINDOW HEAT PROTECTION UNIT PER AMM 30-42-00 P BLOCK 501 CHECKED GOOD.WINDOW CHECKED GOOD DURING WINDSHIELD PANEL  ANTI-ICING AND DE-FOGGING OPS TEST PER 30-42-00,P BLOCK 501.  ACFT OK FOR SERVICE.
